Universidad Complutense de Madrid
E-Prints Complutense

Disjointly strictly singular operators and interpolation

Impacto

Downloads

Downloads per month over past year

García del Amo Jiménez, Alejandro José and Hernández, Francisco L. and Ruiz Bermejo, César (1996) Disjointly strictly singular operators and interpolation. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 126 (5). pp. 1011-1026. ISSN 0308-2105

[img] PDF
Restringido a Repository staff only

785kB

Official URL: http://journals.cambridge.org/action/displayAbstract?fromPage=online&aid=8246472


URLURL Type
http://journals.cambridge.orgPublisher


Abstract

Interpolation properties of the class of disjointly strictly singular operators on Banach lattices are studied. We also give some applications to compare the lattice structure of two rearrangement invariant function spaces. In particular, we obtain suitable analytic characterisations of when the inclusion map between two Orlicz function spaces is disjointly strictly singular.


Item Type:Article
Uncontrolled Keywords:Orlicz spaces; interpolation properties; disjointly strictly singular operators on Banach lattices; lattice structure; rearrangement invariant function spaces; Orlicz function spaces
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:16121
Deposited On:11 Sep 2012 08:30
Last Modified:23 Aug 2018 06:54

Origin of downloads

Repository Staff Only: item control page